Physical states on quantum logics. I
Annales de l'institut Henri Poincaré. Section A, Physique Théorique, Volume 17 (1972) no. 4, pp. 295-311.
@article{AIHPA_1972__17_4_295_0,
     author = {Gunson, J.},
     title = {Physical states on quantum logics. {I}},
     journal = {Annales de l'institut Henri Poincar\'e. Section A, Physique Th\'eorique},
     pages = {295--311},
     publisher = {Gauthier-Villars},
     volume = {17},
     number = {4},
     year = {1972},
     mrnumber = {336364},
     zbl = {0252.46083},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPA_1972__17_4_295_0/}
}
TY  - JOUR
AU  - Gunson, J.
TI  - Physical states on quantum logics. I
JO  - Annales de l'institut Henri Poincaré. Section A, Physique Théorique
PY  - 1972
SP  - 295
EP  - 311
VL  - 17
IS  - 4
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPA_1972__17_4_295_0/
LA  - en
ID  - AIHPA_1972__17_4_295_0
ER  - 
%0 Journal Article
%A Gunson, J.
%T Physical states on quantum logics. I
%J Annales de l'institut Henri Poincaré. Section A, Physique Théorique
%D 1972
%P 295-311
%V 17
%N 4
%I Gauthier-Villars
%U http://archive.numdam.org/item/AIHPA_1972__17_4_295_0/
%G en
%F AIHPA_1972__17_4_295_0
Gunson, J. Physical states on quantum logics. I. Annales de l'institut Henri Poincaré. Section A, Physique Théorique, Volume 17 (1972) no. 4, pp. 295-311. http://archive.numdam.org/item/AIHPA_1972__17_4_295_0/

[1] G. Birkhoff and J. Von Neumann, The logic of quantum mechanics (Ann. Math., t. 37, 1936, p. 823-843). | JFM | MR | Zbl

[2] G.W. Mackey, The mathematical foundations of quantum mechanics, Benjamin, New York, 1963. | Zbl

[3] J. Gunson, On the algebraic structure of quantum mechanics (Commun. Math. Phys., t. 6, 1967, p. 262-285). | MR | Zbl

[4] V.S. Varadarajan, Geometry of quantum theory, vol. I, Van Nostrand, Princeton, 1968. | MR | Zbl

[5] A.M. Gleason, Measures on the closed subspaces of a Hilbert space (J. Math. Mech., t. 6, 1957, p. 885-894). | MR | Zbl

[6] E.B. Davies, private communication.

[7] J.F. Aarnes, Quasi-states on C*-algebras (Trans. Amer. Math. Soc., t. 149, 1970, p. 601-625). | MR | Zbl

[8] F.J. Murray and J. Von Neumann, On rings of operators, II (Trans. Amer. Math. Soc., t. 41, 1937, p. 208-248). | JFM | MR | Zbl

[9] J.E. Turner, Ph. D. Thesis, University of Birmingham, 1968.

[10] Y.C. Wong, Isoclinic n-planes in Euclidean 2n-space, Clifford parallels in elliptic (2n-1)-space and the Hurwitz matrix equations (Mem. Amer. Math. Soc., No. 41, 1961). | MR | Zbl

[11] J. Dixmier, Les algèbres d'opérateurs dans l'espace hilbertien (algèbres de von Neumann), Gauthier-Villars, Paris, 1957, p. 229. | MR | Zbl

[12] See ref. [11], p. 3.

[13] See ref. [11], p. 62.

[14] See ref. [11], p. 288.

[15] K. Yosida, Functional analysis, Springer, Berlin, 1965, p. 69. | MR | Zbl

[16] T. Kato, Perturbation theory for linear operators, Springer, Berlin, 1966, p. 432. | MR | Zbl

[17] T.H. Hildebrandt, Introduction to the theory of integration, Academic Press, New York, 1963, ch. II, theorem 15.3. | MR | Zbl

[18] J. Glimm, On a certain class of operator algebras (Trans. Amer. Math. Soc., t. 95. 1960, p. 318-340). | MR | Zbl